A 51-year-old male with a history of insulin-dependent diabetes and polysubstance abuse presented after overdose on insulin. Soon after resuscitation, he displayed a severe ataxia in all 4 limbs and was unable to walk; all of which persisted for at least 5 days. Laboratory testing was unrevealing, including relatively normal brain magnetic resonance imaging. He had recovered full neurologic function 3 months after the event. This report describes a case of reversible cerebellar ataxia as a rare complication of severe hypoglycemia that may occur in patients with abnormal cerebellar glucose metabolism. Thus, this phenomenon should be included in the differential diagnosis of patients with a history of hypoglycemia who present with ataxia. In this context, the differential diagnosis of cerebellar ataxia is discussed, as is the proposed mechanism for hypoglycemia-induced cerebellar dysfunction.